MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; ORTHOSIS,PEDICLE SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; ORTHOSIS,PEDICLE SPINAL FIXATION
Model Number 186727645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Code Available (3191); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, the patient underwent for l5-s1 tlif procedure.It was discovered that tpal set were delivered without the applicator instruments.It was unknown when discovered that the applicator shaft is missing.The surgery was completed successfully with 15-20 minutes delay.The patient has infection and pain.This complaint involves an unknown number of devices.This report is for (1) mis ti cfx fen poly 6x45.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
As per representative, the device was broke during the surgery.The elliptical handle was broken off.Screws that were delivered incomplete.This complaint involves eleven (11) devices.This (b)(4) captures the 10 out of 11 devices reported/received while (b)(4) captures the other 1 out of 11 devices reported/received.

Brand Name
MIS TI CFX FEN POLY 6X45
Common Device Name
ORTHOSIS,PEDICLE SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10786208
Report Number1526439-2020-02087
Device Sequence Number2959962
Product Code MNI
UDI-Device Identifier10705034282565
UDI-Public(01)10705034282565
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186727645
Device Catalogue Number186727645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPTICAL HANDLE; UNKNOWN KITS/SETS; ELLIPTICAL HANDLE; UNKNOWN KITS/SETS
Outcome Attributed to Adverse Event Required Intervention;